# SDR UALA2010061702146

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 39,237 hours, 10,361 cycles
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T11028
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WITH MLG IN THE UP POS FOUND LT MLG RETRACT ACTUATOR LEAKING AT THE 12 O'CLOCK POSITION.  HOUSING APPEARS TO HAVE A CRACK CAUSING LEAK.  LT LANDING GEAR JUST OUTBOARD OF GEAR HAS HYD FLUID ON LOWER SURFACE. OPERATED ALL HYD SYSTEMS. OPERATED FLIGHT CONTROLS AND MOVED GEAR HANDLE, NO LEAKS NOTED. RECHECKED OTBD OF GEAR AFTER 75 FLT HOURS. COULD NOT FIND ANY LEAKS FROM SPOILERS. SPRAY PATTERN IN AREA OF LANDING GEAR TRANSFER CYLINDER. CLEANED LOWER SURFACE OF PANELS. ACFT MUST HAVE A GEAR SWING TO CHECK FOR LEAKS UPON TERMINATION FLT. REPLACED LT MLG ACTUATOR. OPS AND LEAK CHECK GOOD.
